Brazilian Journal of Probability and Statistics

Preface

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Braz. J. Probab. Stat., Volume 31, Number 3 (2017), 414.

Dates
First available in Project Euclid: 22 August 2017

Permanent link to this document
https://projecteuclid.org/euclid.bjps/1503388823

Digital Object Identifier
doi:10.1214/17-BJPS313PRE

Mathematical Reviews number (MathSciNet)
MR3693975

Zentralblatt MATH identifier
06854846

Citation

Preface. Braz. J. Probab. Stat. 31 (2017), no. 3, 414. doi:10.1214/17-BJPS313PRE. https://projecteuclid.org/euclid.bjps/1503388823


Export citation